MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ECLIPSETM NEEDLE 25G X 5/8"TW; ECLIPSE NEEDLE

BD MEDICAL - DIABETES CARE BD ECLIPSETM NEEDLE 25G X 5/8"TW; ECLIPSE NEEDLE
Catalog Number 305829
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E.4.The initial reporter also notified the fda, march 2024.Medwatch report is (b)(4).H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd eclipsetm needle 25g x 5/8"tw safety shield broke off.The following information was provided by the initial reporter: "rn was administering sub q heparin to patient.After administering, she pushed safety device to cover needle, but the device broke off at the hinge and the rn was stuck with the dirty needle.Needlestick - blood/bodily fluid exposure." rn seen by the employee health department.
 
Additional Manufacturer Narrative
Updated codes.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD ECLIPSETM NEEDLE 25G X 5/8"TW
Common Device Name
ECLIPSE NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19034943
Report Number1920898-2024-00107
Device Sequence Number7042162
Product Code FMI
UDI-Device Identifier00382903058297
UDI-Public(01)00382903058297
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305829
Device Lot Number2207202
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown